CSN Login
Members Online: 0

You are here

Temodar for multiple brain mets

undefineddawn
Posts: 1
Joined: Nov 2010

My husband was dx with sclc 2 years ago and in March this year with non-sclc as well. He has had IV chemo 2 seperate times, radiation on his torso,neck & brain. He had gamma-knife done 3 times. Now they have him on Temodar alone and yesterday he finished his second dosing in a 5 on 21 day off schedule. We saw the doc on Monday & all his numbers were good, went home & he went to sleep. Woke up sick to his stomach, started vomiting. He couldn't keep anything - even water down. It went on through Tuesday when we went back to the doc & they hydrated him & gave him nausea meds w/ steroids as well. While he was there, they took me aside & said I need to prepare for this being the end...I don't get it, I thought nausea & vomiting were side effects of the Temodar. They said this is also a side effect of a brain tumor, and that it is going to get much worse. Please, has anyone else gone through this? He is having an MRI this morning & we will have results today. I can't help but feel like it means they have given up. My husband just this month turned 50.

Subscribe to Comments for "Temodar for multiple brain mets"